Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Fordy, AP orcid.org/0000-0002-2523-0262 and Xenitidis, P (2017) Self-Dual Systems, their Symmetries and Reductions to the Bogoyavlensky Lattice. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 13. 51.

Fordy, AP orcid.org/0000-0002-2523-0262 and Xenitidis, P (2017) ZN graded discrete Lax pairs and Yang-Baxter maps. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 473 (2201). 20160946. ISSN 1364-5021

Fordy, AP orcid.org/0000-0002-2523-0262 and Xenitidis, P (2017) ╬ľN graded discrete Lax pairs and integrable difference equations. Journal of Physics A: Mathematical and Theoretical, 50 (16). 165205. ISSN 1751-8113

Berkeley, G, Mikhailov, AV and Xenitidis, P (2016) Darboux transformations with tetrahedral reduction group and related integrable systems. Journal of Mathematical Physics, 57 (9). 092701. ISSN 0022-2488

Mikhailov, AV and Xenitidis, P (2013) Second order integrability conditions for difference equations. An integrable equation.

Xenitidis, P, Nijhoff, FW and Lobb, S (2011) On the Lagrangian formulation of multidimensionally consistent systems. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 467 (2135). pp. 3295-3317. ISSN 1364-5021

Mikhailov, AV, Wang, JP and Xenitidis, P (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). 2079 - 2097. ISSN 0951-7715

Mikhailov, AV, Wang, JP and Xenitidis, P (2011) Recursion operators, conservation laws, and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). 421 - 443 . ISSN 1573-9333

This list was generated on Sun Oct 13 06:16:11 2019 BST.